MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Pma/510(k): k211875.Summary of investigational findings: the filter would not deploy because the hook would not disengage from the filter.Another device was used instead to complete the procedure successfully.Jugular introducer and the filter were returned for evaluation.Blood and biological matter were present on the device.Filter was returned inside the protection sheath of the jugular introducer, there were no nonconformances observed on the filter.The grasping hook on the jugular introducer was covering the hook of the filter, there was no nonconformances observed on the grasping hook.The blue release button was very difficult to press and when the blue release button was depressed it would not come up again i.E., the grasping hook was stuck out.The handle on the jugular introducer was separated, there was no indication that the release button has been forced pressed before pushing the red safety button and no nonconformances were observed.A small kink near the welding and blood were observed on the grasping hook.The cause for the reported failure cannot be determined, based on the device evaluation.The observation with the blue release button was pressed down and could not come up again i.E., the grasping hook on the jugular introducer was stuck out, led to ric-2023-001 was initiated.It was assessed that because any discovered non-conformances were properly dispositioned before final inspection, there is evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.No evidence to suggest that the product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: the filter would not deploy because the hook would not disengage from the filter.Another filter was grabbed off the shelf (same one) and completed successfully.Patient outcome: the patient did not require any additional procedures due to this occurrence the complainant did not report any adverse effects to the patient due to this occurrence.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
lissi walmann
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key16793931
Report Number3002808486-2023-00108
Device Sequence Number7516149
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)250706(10)E4281965
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4281965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown